i am not eating more, i exercise alot, but can't control this and im getting depressed about it. has anyone experienced this with these HRT's?
1 yr now in menopause. taking evamist and prometrium. weight gain of 10 lbs so far?
- 20 Oct 2011 by elizabeth.beck
- 24 Oct 2011
- evamist, prometrium, obesity, menopausal disorders, perimenopausal symptoms, postmenopausal symptoms, progesterone insufficiency, weight, exercise
Hi, weight increase is associated with Evamist, but it is a bit confusing why you would gain weight if you are not eating any more than usual? Normally the weight gain occurs because the appetite is increased, so the person eats more - hence weight gain. It could be water retention? Have you noticed any swelling, around the ankles or other areas? I think you should consult your dr or pharmacist to see what they think. Sorry i can't be more helpful!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2011 • 1 answer
Posted 8 Jul 2012 • 1 answer
Posted 22 Jun 2013 • 2 answers
Posted 9 Apr 2015 • 2 answers
Posted 2 days 19 hours ago • 0 answers